Authors: Zeković, Ana
Jablan, Slavik
Kauffman, Louis
Sazdanović, Radmila
Stošić, Marko 
Title: Unknotting and maximum unknotting numbers
Journal: Journal of Knot Theory and its Ramifications
Volume: 25
Issue: 9
Issue Date: 1-Aug-2016
Rank: M23
ISSN: 0218-2165
DOI: 10.1142/S0218216516410108
Abstract: 
We introduce concepts of the maximum unknotting number and the mixed unknotting number, taking into consideration the Bernhard-Jablan Conjecture about computing the unknotting number based only on minimal knot diagrams. The existence of Kauffman knots (alternating knots, such that a crossing change does not change their minimal crossing number) was first suggested by Kauffman. We extend the concept and offer three related classes of knots named: Kauffman knots, Zeković knots and Taniyama knots.
Keywords: Conway notation | maximum unknotting number | Unknotting number | unlinking number
Publisher: World Scientific

Show full item record

SCOPUSTM   
Citations

2
checked on May 28, 2022

Page view(s)

25
checked on May 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.